MAUDE Adverse Event Report: OPTICAL INTEGRITY KLF-001-600 .6MM FIBER; INNOVOYCE LASER FIBER

OPTICAL INTEGRITY KLF-001-600 .6MM FIBER; INNOVOYCE LASER FIBER
Model Number KLF-001-600
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device investigation is completed.It was observed that there was a mechanical break at the distal tip of the fiber.The area of breakage indicated a longitudinal force was applied to the tip.It is suspected that device was mishandled by the user.Per device ifu, under the "precaution" section, it is stated "do not bend fiber at sharp angles." and "care should be exercised with the glass tip to avoid severe impacts or side stresses which may fracture the tip." please note, this is innovoyce's first electronic report, and it was delayed due to issues with the esg portal signing certificate verification process.Fda's mdr policy was notified.
 
Event or Problem Description
Innovoyce received a customer report of a product problem with the.600 ktp fiber, where the fiber "broke off inside a patient" during a routine procedure.The physician retrieved the piece of fiber from the patient and the patient was intubated as a precaution.There was no patient harm.

Brand Name
KLF-001-600 .6MM FIBER
Common Device Name
INNOVOYCE LASER FIBER
Manufacturer (Section D)
OPTICAL INTEGRITY
19408 panama city beach prkwy
panama city beach FL 32413
Manufacturer (Section G)
OPTICAL INTEGRITY
19408 panama city beach prkwy
panama city beach FL 32413
Manufacturer Contact
stephen mais
one beacon st. floor 15th
boston, MA 02108
2034176140
MDR Report Key17083624
Report Number3024753061-2023-00001
Device Sequence Number12323252
Product Code GEX
UDI-Device Identifier00860004755913
UDI-Public(01)00860004755913
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberKLF-001-600
Device Catalogue NumberKLF-001-600
Device Lot NumberM19806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale